Novavax Coronavirus (COVID-19) Vaccination Experiences — Did It Make Your Tinnitus Worse?

Discussion in 'Support' started by Manex, Aug 7, 2022.

    1. Manex

      Manex Member

      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Noise induced 1995, Azithromycin 2018
      Now that Novavax has been approved in the US, I'm looking to find out what the experience of people who have tinnitus already have had with Novavax (doesn't matter what country or when).

      My tinnitus got worse with the first Pfizer shot and I've been waiting for an alternative ever since. Many others with tinnitus had this experience too.

      I've not seen so far anyone say their tinnitus worsened from Novavax, but also have not seen a lot of experiences reported about it.

      Please share your experience, both positive and negative, and how long ago your shot was. Thanks.
       
      • Good Question Good Question x 1
    2. tickspoon84

      tickspoon84 Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Sudden Sustained Hearing Loss
      Hi Everyone!

      I've been following this thread for a little over a year now. I was excited and ready to get vaccinated and then read about the tinnitus side effects and couldn't take that chance. I've had tinnitus in my left ear for about 6-7 years. It started after SSHL on that side and it took about 5 years before I was accustomed to it and could sleep and live normally with it. I couldn't risk it all happening again so opted not to get vaccinated.

      I started tracking Novavax at that point in hopes that with it being a protein subunit vaccine, there would be less side effects and hopefully no reports of tinnitus. Once it was finally approved and available near me this past week, I made the first appointment I could to get the shot. I received the shot this past Wednesday and am happy to report that it had absolutely no effect on my tinnitus so far and I haven't had any other side effects either. I will post again if anything changes or if I have any side effects, tinnitus related or otherwise, after my second dose.

      Thanks!
       
      • Like Like x 4
      • Informative Informative x 1
      • Friendly Friendly x 1
    3. AUTHOR
      AUTHOR
      Manex

      Manex Member

      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Noise induced 1995, Azithromycin 2018
      Thank you for sharing. I hope it remains good.

      But I'm surprised only one person so far. I thought a lot of people with tinnitus were waiting to take this Novavax.
       
    4. tracyNYC
      Frustrated

      tracyNYC Member Benefactor

      Location:
      NY NY
      Tinnitus Since:
      2009-2020 habituated; 1/2021 - severe
      Cause of Tinnitus:
      Noise; hearing loss
      I was waiting, but my tinnitus keeps worsening, so now I have second thoughts about any vaccine.
       
      • Like Like x 1
    5. fliesatnight

      fliesatnight Member

      Tinnitus Since:
      as long as I can remember, worsened 2015
      Cause of Tinnitus:
      sound exposure
      Same situation. There was a time when I was checking regularly to see how things were progressing with FDA approval but after being relatively stable for years, my tinnitus and hyperacusis seem to be worsening for no clear reason. Now I'm even more wary of doing anything that has the potential to make my ears worse than they are already.
       
      • Agree Agree x 1
    6. AUTHOR
      AUTHOR
      Manex

      Manex Member

      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Noise induced 1995, Azithromycin 2018
      I continue to be amazed how little data there is on Novavax. I guess not a lot of people are taking it.
       
Loading...

Share This Page